Papadimitriou, K. and Beck, J. L. (1991) Approximate Analysis of Nonstationary Random Vibrations of MDOF Systems. In: Proceedings First International Conference on Computational Stochastic Mechanics. Computational Mechanics Publications , Boston, MA, pp. 371-382. ISBN 1853121479 http://resolver.caltech.edu/CaltechAUTHORS:20120926-112625919
Full text not available from this repository.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20120926-112625919
This paper considers the nonstationary response of classically-damped MDOF linear systems to a general class of nonstationary non-white excitations. A new approximate method is developed to considerably simplify the equations for the covariance of the response. The method of analysis provides the general conditions involving the system and excitation characteristics for which the approximations are reliable. The derived simplified equations reveal the similarities between the nonstationary and stationary response, and they provide valuable insight into the nonstationary response characteristics. The performance of the new method is demonstrated by numerical examples.
|Item Type:||Book Section|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Carmen Nemer-Sirois|
|Deposited On:||26 Oct 2012 21:23|
|Last Modified:||26 Oct 2012 21:23|
Repository Staff Only: item control page